# SDR CALA2013110892751

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,778 hours, 17,192 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL UNDER 2ABC STOW BIN NOT SECURE.  INTERIM REPAIR MADE WITH TAPE IAW ECRA 2528-01157.  INSPECT TAPE PRIOR TO EACH FLIGHT & ACP PERM REPAIR BEFORE OF END OF DAY FLYING 11-8-13.
